A “Hardy-Littlewood” approach to the S-unit equation
Compositio Mathematica, Volume 70 (1989) no. 2, p. 101-118
@article{CM_1989__70_2_101_0,
     author = {Everest, G. R.},
     title = {A ``Hardy-Littlewood'' approach to the $S$-unit equation},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {70},
     number = {2},
     year = {1989},
     pages = {101-118},
     zbl = {0686.10013},
     mrnumber = {996323},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__70_2_101_0}
}
Everest, G. R. A “Hardy-Littlewood” approach to the $S$-unit equation. Compositio Mathematica, Volume 70 (1989) no. 2, pp. 101-118. http://www.numdam.org/item/CM_1989__70_2_101_0/

1 A. Baker and D.W. Masser (Editors): Transcendence Theory: Advances and Applications, Academic Press, London (1977). | MR 498417 | Zbl 0357.00010

2 G.R. Everest: A"Hardy-Littlewood" approach to the norm-form equation, to appear in Math. Proc. Camb. Phil. Soc. (1988). | MR 957247 | Zbl 0659.10051

3 G.R. Everest: A new invariant for time abelian extensions, to appear. | MR 1072046 | Zbl 0665.12004

4 J.-H. Evertse: On sums of S-units and linear recurrences, Comp. Math. 53 (1984) 225-244. | Numdam | MR 766298 | Zbl 0547.10008

5 K Györy: on the number of solutions of linear equations in units of an algebraic number field, Comment. Math. Helv. 54 (1979) 583-600. | MR 552678 | Zbl 0437.12004

6 S. Lang: Integral points on curves, Inst. Hautes Edutes Sci. Publ. Math. No. 6 (1960) 27-43. | Numdam | MR 130219 | Zbl 0112.13402

7 T. Nagell: Sur une propriété des unités d'un corps algebraique, Arkiv Für Mat. 5 (1964) 343-356. | MR 190128 | Zbl 0128.03403

8 W. Narkiewicz: Elementary and Analytic Theory of Algebraic Numbers, Warsaw (1974). | MR 347767 | Zbl 0276.12002

9 A.J. Van Der Poorten and H.-P. Schlickewei: The growth conditions for recurrence sequences, MacQuarie Math. Reports, 82-0041 (1982).

10 H.-P. Schlickewei:Uber die diophantische Gleichung x, + ... + xn = 0, Acta. Arith. 33 (1977) 183-185. | MR 439747 | Zbl 0355.10017

11 K.R. Yu: Linear forms in logarithms in the p-adic case, Proceedings of the Durham Symposium on Transcendental Number Theory, July 1986, to appear. | MR 972015 | Zbl 0656.10028